A 22-year-old female asked:
Disclaimer

took plan b started spotting 3 days later. lasted 10days. stopped for 7. started my cycle is on time. but it's light and not mch blood. is that normal

1 doctor answer
Dr. Susan Rhoads
38 years experience Family Medicine
Can be.: After plan B, periods can be abnormal. Of course it might be wise to check a home pregnancy test now and a month after the incident that put you at risk of pregnancy. Also get checked for sexually transmitted diseases.
Answered on Feb 11, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 19-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
GYN: exam to look for vaginal or cervical bleeding either from intercourse, cuts or tears. You will need a pelvic exam and oral contraceptives to regulate ... Read More
A female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Side effect: most likely a side effect of PLan B. If you are having unprotected intercourse, do a home pregnancy test.
A 22-year-old female asked:
Dr. John Munshower
30 years experience Family Medicine
Plan B: These medications work through hormonal modulation and can alter the cycle. It may take some time to regulate your cycle back to normal. Best wishes ... Read More
A 28-year-old female asked:
Dr. Ew Christensen
28 years experience Family Medicine
Sounds normal.: Hello. What you are experiencing sounds normal. However, you should do a pregnancy test if you are sexually active to make sure you do not have a com ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month